Jump to content

Alicecat


Alicecat

Recommended Posts

Hello,  I have tried to come off antidepressants in the past, but have never been able to do it. I even took Prozac while pregnant.  I have had a long road on antidepressants, I started at about twenty years old. I just turned fifty this week. I have been completely off for about 2 months.  I am about to cave, and go back on something. I have suddenly had some medical issues , sorta minor. I have been diagnosed with hyperthyroidism. It has not been treated yet, see doc next week. Symptoms are compounding with withdrawal. I am anxious, sad, angry. I have heart palpitations. Strangely, I have gained 6 pounds, and seem to be bloated fromeverything. The weight gain is embarrassing oh a big deal, cause I guessed those body issues from my early twenties are still there.  I am trying to walk, but damn I can still get crazy obsessed about weight. Pathetic.   So all in all, the getting off antidepressants is not going well. I welcome advice. Thank you, know one can understand who has not lived this.

 

1991 prozac

1994 wellbutrin

1996 Zoloft

2001 effexor

2002_ 2004 prozac

2004_2019 effexor

Weaned off 2019

Link to comment
  • Moderator Emeritus

Hi Alice

 

Welcome to SA.

 

This site is run by volunteer Administrators and Moderators who have all experienced or still going through withdrawal.

I am sorry to hear you are having such a tough time.

In due couse we will ask you to complete an introduction and drug signature, but for the moment can you please answer the following questions.

When did you complete your taper/wean.

How did you taper ie. 10%per month, quicker/slower?

What dose did you jump off?

Do you still have Effexor available?

Do you take any other meds or supplements?

6 hours ago, Alicecat said:

I have suddenly had some medical issues , sorta minor. I have been diagnosed with hyperthyroidism.

When you are in withdrawal all medical symptoms are important.

 

6 hours ago, Alicecat said:

I am anxious, sad, angry. I have heart palpitations

As you probably know these are classic W/D symptoms.

 

6 hours ago, Alicecat said:

Pathetic.

No it's not, everything seems so much worse during W/D.

The following links will give you insight into the site ethos and harm reduction methodology.

https://www.survivingantidepressants.org/topic/7562-about-reinstating-and-stabilizing-to-reduce-withdrawal-symptoms/

https://www.survivingantidepressants.org/topic/82-the-windows-and-waves-pattern-of-stabilization/

https://www.survivingantidepressants.org/topic/6632-the-rule-of-3kis-keep-it-simple-keep-it-slow-keep-it-stable/

https://www.survivingantidepressants.org/topic/17909-are-we-there-yet-how-long-is-withdrawal-going-to-take/

 

When we recieve your replies we will be able to advise you.

 

Sassenach

 

Escitalopram 10mgs from mid 2007 ( can't remember exact date) to 11th Dec 2018

Fentanyl patches ( don't remember dose ) from Nov 2014 to 11 Dec 2018

Quit both cold turkey Dec 2018

Reinstated 3rd March 2019 2.5 mgs.

Updosed  8March to 5mgs and holding

25/11/19 Started taper 4.5mgs and holding

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner

If you are going through Hell, keep going. NCIS series 15, David MaCallum:rolleyes:

Link to comment
  • ChessieCat changed the title to Alicecat

Hello. I completely weaned about 1month ago. I tapered down very slowly. About 3 month process. I opened capsule and just kept taking in less until I was down to about 4 beads.i did this very slowly. Effexor is still inhouse, but I am not taking any. I did try 5 htp supplement, supposed t o help mood. I was prescribed the lowest possible dose of effexor, I think 10 mg.  I dated at my teenage son, I would say verbal abuse. It may be time to consider going back on. I do not want to hurt anyone.

Link to comment
  • Moderator Emeritus

Hi Alice

 

Unfortunately 3 months is not a slow taper and as a result you now have withdrawal symptoms.

Please get back to me so we can advise you on a reinstatement dose.

IT IS VERY IMPORTANT YOU DO NOT REINSTATE AT THE FULL DOSE.

 

Sassenach

Escitalopram 10mgs from mid 2007 ( can't remember exact date) to 11th Dec 2018

Fentanyl patches ( don't remember dose ) from Nov 2014 to 11 Dec 2018

Quit both cold turkey Dec 2018

Reinstated 3rd March 2019 2.5 mgs.

Updosed  8March to 5mgs and holding

25/11/19 Started taper 4.5mgs and holding

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner

If you are going through Hell, keep going. NCIS series 15, David MaCallum:rolleyes:

Link to comment

HellooHello. I completely weaned about 1month ago. I tapered down very slowly. About 3 month process. I opened capsule and just kept taking in less until I was down to about 4 beads.i did this very slowly. Effexor is still inhouse, but I am not taking any. I did try 5 htp supplement, supposed t o help mood. I was prescribed the lowest possible dose of effexor, I think 10 mg.  I dated at my teenage son, I would say verbal abuse. It may be time to consider going back on. I do not want to hurt anyone.      I started 5 htp. I feel sorta calmer, not raging.

Link to comment

Hello does anyone out there have graves disease?. I am recently dx and all symptoms seems overlap  together. I am in withdrawal frome effexor.  Experience mood swings ,agitation, racing heart.

Link to comment
  • Moderator Emeritus

How was your diagnosis of Graves disease made?  What tests were done?

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment

Topic title: Searching for face to face support

 

Is anyone in South Florida? I feel it would be helpful to have support in real time. I am having difficulties with the technical aspects of using this forum. It has helped me a lot, thank you all for providing this information. I hope there

 is someone who can meet in person.

 

Edited by ChessieCat
added topic title
Link to comment
  • Moderator Emeritus

What sort of face to face support are you seeking?  Counselling, doctor, psychiatrist/psychologist, peer support, support group?

 

The following is applicable to both face to face and non face to face peer support:

 

On 6/26/2012 at 11:12 AM, Christiana said:

 

ADMIN NOTE: 

 

Please remember that everyone here has their struggles. Be considerate of your phone friend and mindful of the person's time and energy.

 

You may wish to begin with PMs (private messages).  If after some time you both are still happy with the contact, you could consider sharing phone numbers. You may wish to agree in advance about how often you want to talk, for how long, and at what times of day.

 

Please do not share your phone number if you know you are a person who has difficulty setting boundaries in relationships.

 

 

 

recommended-doctors-therapists-and-clinics

 

anyone-in-south-florida

 

There are links to other areas here:  check-in-topics-survivingantidepressantorg-members-near-you

 

peer-support-meet-up-groups

 

would-you-be-open-to-being-my-phone-friend

 

This member has a FB support group:  i-started-a-private-facebook-group-for-sa-members-only

 

 

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy